Erectile dysfunction drugs causing

Common Questions and Answers about Erectile dysfunction drugs causing

erectile-dysfunction

20783293 tn?1506299369 I have switched to a previous medication Seroquel which did not cause erectile dysfunction before, but I am still experiencing erectile dysfunction. I am unable to get or maintain an erection. I have been given Cialis by a urologist to help with the problem, but I am afraid of side effects that can cause vision loss to blindness as well as hearing loss or deafness. What should I do? Is it safe to take the Cialis?
Avatar m tn Issues I have in recent years is significant and worsening swelling of ankles and legs , as well as Erectile dysfunction . Is there any better drugs or treatment?
Avatar n tn A related discussion, <a href="/posts/Erectile-Dysfunction/Generic-ED-Drugs/show/2770377">Generic ED Drugs</a> was started.
2112276 tn?1334289728 Hi, and yes it sounds like you have ED, your age would have helped, I'm now in ED recovery, and I did it all with herbs and a hormon replacment, recently I did a post on franktalk.org on genral discussion, its titled DRUGS VERSUS HERBS, HERBS MY CHOICE.
Avatar n tn but i m having loss of libido and erectile dysfunction because of that.......i m worried........wheter it is reversible........i hv stopped that drug.......its a herb......which stops conversion of testastrone to DHT...........WORRIED.........please........let me knw........it is reversible............
Avatar m tn Postural/ orthostatic hypotension could occur due to a few reasons such as vascular causes, low blood volume, reduced sympathetic tone, a few metabolic/ endocrine related conditions, medication side effect or in a few cases, without a primary cause. Erectile dysfunction may or may not be related to it.
Avatar n tn Firstly, you should consult a physician to find out the cause of the erectile dysfunction and then only seek treatment. Viagra is a drug which can be used to take care of the erectile dysfunction but it should be taken only after consultation with a physician . It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor.
Avatar n tn It is actually extremely common for cholesterol medications to cause erectile dysfunction.. This actually occurred in someone I know and his doctor said almost all cholesterol medications cause this and the only way to stop it is to stop the medication... I recommend you see your doctor and discuss a more natural approach to lowering your cholesterol.. Best of luck to you!
Avatar f tn I have a medicine induced erectile dysfunction for a few years. I sometimes take viagra or cialis, but it doesn't work very well so I am looking for other things. I'd like to try vitaros, but I have a curved penis, which is a contraindication for alprostadil treatement. So my question is : is curvature an absolute contraindication, and can it sometimed be prescribed to men who have a curved penis ? My penis has always been curved in erection.
Avatar n tn I read a lot of forums with people looking for cures for Erectile Dysfunction, and I hear a lot of responses and feedback. What I don't read too often are success stories. The only success stories I've ever read were from sites that were promoting the sales for their ED products. Has anyone ever recovered, or know anyone that has recovered, from Erectile Dysfunction? Or are us ED sufferers just fooling ourselves?
Avatar n tn I am not a health professional but have NEVER heard of masturbation causing erectile dysfunction. But if you are suffering guilt from your masturbation, then that could easily cause ED. But there are a slew of things that could also cause ED - but I really don't think masturbation is one of them. To silent23lamb - your issue could also be some sort of mental think - feelings of inadequacey or fear of not getting a hard erection. (The very fear itself can CAUSE what you fear.
Avatar m tn you need google erectile dysfunction to get a full description (over 20 different ways to cause erectile dysfunction) If you suspect to have it, you need to visit a doctor so they can determine if it is physical or psychological problem. It's usually psychological or it could be the combination of physical or psychological. Usually men over 40 that experience erectile dysfunction relates to a physical problem or some underlying medical condition, ie. diabetis, high blood pressure, etc.
Avatar m tn Also, there are available treatment without drugs for erectile dysfunction like acupuncture and arginine. But then again, consult with your doctor first.
Avatar m tn Please help! I'm 28 years old and have been masturbating frequently for as long as I remember (13 years), on average I'm guessing at least twice a day sometimes less or more. The problem I am facing over the past (8) years or so it has been very difficult to achieve an erection. I've had weak/soft erections on a regular basis, while mastrubating. I am a Virgin. I am worrying about my post marriage sexual relationship because of this erectile dysfunction.